# SDR USA2007F00000

- Difficulty date: May 18, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Engine: Cfmint CFM565B3P
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Part time: 21,305 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIVET TAILS WERE FOUND IN FUSELAGE CARGO COMPARTMENT BETWEEN FRAME 35.1 TO 35.7, STRINGER 39L TO 39R.  APPROXIMATELY 1,000 RIVETS WERE REPLACED.  A RESIDUE OF SODIUM CHLORIDE ATTACKED THE RIVETS.  NUMEROUS OTHER RIVETS HAD THE PAINT FLAKING OFF THE RIVET TAILS THAT WERE CLEANED AND HAD PRIMER AND PAINT REAPPLIED.  AIRCRAFT WAS MFG JUNE 14, 2001.  (K)
